Carbamazepine-associated acute tubulointerstitial nephritis

  • Eijgenraam J
  • Buurke E
  • Van Der Laan J
  • 1

    Readers

    Mendeley users who have this article in their library.
  • 10

    Citations

    Citations of this article.

Abstract

The case history of a patient developing tubulointerstitial nephritis (TIN) during carbamazepine therapy is described. After withdrawal of the drug and introduction of prednisone renal function normalised. TIN is a rare side-effect of carbamazepine of which only a few cases have been described. There seems to be a remarkable time interval of 2 months between the onset of therapy with carbamazepine and the development of TIN.

Author-supplied keywords

  • adverse drug reaction
  • carbamazepine
  • tubulointerstitial nephritis

Get free article suggestions today

Mendeley saves you time finding and organizing research

Sign up here
Already have an account ?Sign in

Find this document

Authors

  • J. W. Eijgenraam

  • E. J. Buurke

  • J. S. Van Der Laan

Cite this document

Choose a citation style from the tabs below

Save time finding and organizing research with Mendeley

Sign up for free